Algorithmical Definition of Finite Markov Sequence

Dragan Banjević; Zoran Ivković

Publications de l'Institut Mathématique (1980)

  • Volume: 28(42), Issue: 48, page 13-17
  • ISSN: 0350-1302

How to cite


Dragan Banjević, and Zoran Ivković. "Algorithmical Definition of Finite Markov Sequence." Publications de l'Institut Mathématique 28(42).48 (1980): 13-17. <>.

author = {Dragan Banjević, Zoran Ivković},
journal = {Publications de l'Institut Mathématique},
keywords = {algorithmic definition of randomness},
language = {eng},
number = {48},
pages = {13-17},
publisher = {Matematički institut SANU},
title = {Algorithmical Definition of Finite Markov Sequence},
url = {},
volume = {28(42)},
year = {1980},

AU - Dragan Banjević
AU - Zoran Ivković
TI - Algorithmical Definition of Finite Markov Sequence
JO - Publications de l'Institut Mathématique
PY - 1980
PB - Matematički institut SANU
VL - 28(42)
IS - 48
SP - 13
EP - 17
LA - eng
KW - algorithmic definition of randomness
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.